# SDR ASAA2019031628649

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,853 hours, 6,308 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT, NOTICED THE "ELEC" AMBER LIGHT IS ILLUMINATED. THE ELECTRICAL HYDRAULIC PUMPS ALSO DID NOT TURN ON WHEN THE SWITCHES WERE PLACED TO THE "ON" POSITION. GROUNDED - YES. PERFORMED FIM 24-34 TASK 801, BITE SHOWS "SPCU INOP". PERFORMED FIM 24-34 TASK 802, FAULT CLEARED. ALSO FOUND CB'S FOR ELECT HYD PUMP SYS A AND ELECT HYD PUMP SYS B OUT. INSPECTED AREA, NO DISCREPANCIES FOUND, RESET CB'S, REF AMM 20-60-01. OPS CHECK OF EMDP'S NML, REF AMM 29-11-00. BITE CHECK OF ELECTRICAL METERS MODULE NML, REF FIM 24-34 TASK 801.
